Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 810725, 11 pages
Research Article

On the Cauchy Problem for the Two-Component Novikov Equation

1College of Mathematics and Statistics, Chongqing University, Chongqing 400044, China
2College of Mathematics and Computer Sciences, Yangtze Normal University, Chongqing, Fuling 408100, China

Received 9 January 2013; Accepted 27 March 2013

Academic Editor: M. Lakshmanan

Copyright © 2013 Yongsheng Mi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongsheng Mi, Chunlai Mu, and Weian Tao, “On the Cauchy Problem for the Two-Component Novikov Equation,” Advances in Mathematical Physics, vol. 2013, Article ID 810725, 11 pages, 2013. doi:10.1155/2013/810725